Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 329, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The equivariant Hurewicz map
L. Gaunce Lewis.
Trans. Amer. Math. Soc. 329 (1992), 433-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1049614
Global regularity on $3$-dimensional solvmanifolds
Jacek M. Cygan and Leonard F. Richardson.
Trans. Amer. Math. Soc. 329 (1992), 473-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1055806
Characterizations of algebras arising from locally compact groups
Paul L. Patterson.
Trans. Amer. Math. Soc. 329 (1992), 489-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043862
On the singular cardinal hypothesis
W. J. Mitchell.
Trans. Amer. Math. Soc. 329 (1992), 507-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073778
Adams’ cobar equivalence
Yves Félix, Stephen Halperin and Jean-Claude Thomas.
Trans. Amer. Math. Soc. 329 (1992), 531-549
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1036001
Polynomial solutions to constant coefficient differential equations
S. Paul Smith.
Trans. Amer. Math. Soc. 329 (1992), 551-569
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1013339
A direct geometric proof of the Lefschetz fixed point formulas
John D. Lafferty, Yan Lin Yu and Zhang Weiping.
Trans. Amer. Math. Soc. 329 (1992), 571-583
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1022168
Studying links via closed braids. V. The unlink
Joan S. Birman and William W. Menasco.
Trans. Amer. Math. Soc. 329 (1992), 585-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1030509
Locally constant cohomology
E. Spanier.
Trans. Amer. Math. Soc. 329 (1992), 607-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1024777
An intrinsic description of shape
José M. R. Sanjurjo.
Trans. Amer. Math. Soc. 329 (1992), 625-636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028311
The connectivity of multicurves determined by integral weight train tracks
Andrew Haas and Perry Susskind.
Trans. Amer. Math. Soc. 329 (1992), 637-652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028309
The duality between subsemigroups of Lie groups and monotone functions
Karl-Hermann Neeb.
Trans. Amer. Math. Soc. 329 (1992), 653-677
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1024775
Almost periodic potentials in higher dimensions
Vassilis G. Papanicolaou.
Trans. Amer. Math. Soc. 329 (1992), 679-696
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1042290
Rigidity of $p$-completed classifying spaces of alternating groups and classical groups over a finite field
Kenshi Ishiguro.
Trans. Amer. Math. Soc. 329 (1992), 697-713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1096261
Symmetric local algebras with $5$-dimensional center
M. Chlebowitz and B. Külshammer.
Trans. Amer. Math. Soc. 329 (1992), 715-731
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1025752
Prinjective modules, reflection functors, quadratic forms, and Auslander-Reiten sequences
J. A. de la Peña and D. Simson.
Trans. Amer. Math. Soc. 329 (1992), 733-753
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1025753
Determinant expression of Selberg zeta functions. II
Shin-ya Koyama.
Trans. Amer. Math. Soc. 329 (1992), 755-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1141858
Toeplitz and Hankel operators on Bergman spaces
Karel Stroethoff and De Chao Zheng.
Trans. Amer. Math. Soc. 329 (1992), 773-794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112549
Log concave sequences of symmetric functions and analogs of the Jacobi-Trudi determinants
Bruce E. Sagan.
Trans. Amer. Math. Soc. 329 (1992), 795-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1066448
A global Łojasiewicz inequality for algebraic varieties
Shanyu Ji, János Kollár and Bernard Shiffman.
Trans. Amer. Math. Soc. 329 (1992), 813-818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1046016
On explosions of solutions to a system of partial differential equations modelling chemotaxis
W. Jäger and S. Luckhaus.
Trans. Amer. Math. Soc. 329 (1992), 819-824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1046835
Holomorphic flows in $C^{3},0$ with resonances
Júlio Cesar Canille Martins.
Trans. Amer. Math. Soc. 329 (1992), 825-837
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073776